# SDR SWI20240311000197

- Difficulty date: January 13, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Part number: NAS6309U28D
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK CANISTER ATTACHING BRACKET FOR 1-3 IS CRACKED. (FLAGGED & MARKED)   (C-CHECK RO 3/10/2024)   REPAIRED LH SLAT TRACK CANISTER ATTACHING BRACKET FOR 1-3 PER REO 670-57-42-577 REV -- DATED 2016-12-02 LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY';]
